MathSciNet Relay Station
MathSciNet bibliographic data
MR1115120 58C27 (05A19 11B68)
Arnol′d, V. I. Bernoulli-Euler updown numbers associated with function singularities, their combinatorics and arithmetics. Duke Math. J. 63 (1991), no. 2, 537–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement